Lemsip Max Decongestant Cold & Flu Fever Relief Lemon Powder Hot Drink 10 Pack

Regular price $22.67
Sale price $22.67 Regular price
Save 0
GST included.
Delivery Information

*Free shipping is available on orders over $100 or $9.95 for orders below $100.

We want you to be 100% satisfied with your purchase, contact our customer care team if there are any problems with your order.

*T&Cs and exclusions apply.

  • SKU:
    SI-10012519
  • Variant Barcode:
    5000158063938
Product Description

AUST R 133862

Cold & Flu symptoms can leave you reaching for multiple solutions for relief, reach for an efficacious remedy with Lemsip Max Decongestant Relief. Lemsip Max Decongestant Cold & Flu Hot Drink Lemon for the temporary relief of symptoms of colds and flu including body aches and pains, sore throat, headache, blocked or runny noses, sinus pain, and helps loosen and clear chest congestion. Reduces fever. If preferred sweeten to taste with sugar, honey or your usual sweetener.

Warning: Do not use in children 12 years and under. Do not use for more than a few days at a time. Do not give this medicine to children over 12 years and adolescents for more than 48 hours. Do not take with other product containing paracetamol. Consult your doctor before taking this medicine: if you are pregnant or breastfeeding, if have high blood pressure, heart problems, if your taking anti-depressant medication. This product may cause sleeplessness.

Ingredients: Phenylephrine Hydrochloride 12.2mg, Paracetamol 1000mg. Contains total sugars 2.2g in a base including sucrose. Contains aspartame and saccharin. Contains 119mg (5.2mmol) of sodium which should be taken into account by those on a low sodium diet.

Directions: Keep to the recommended dose. Pour contents of sachet into mug and fill with hot water, but not boiling water. Stir until dissolved.

How much to take: For adults and children over 12 years old: 1 sachet. Dosage may be repeated every 4-6 hours as necessary. maximum 4 sachet in 24 hours.

Features:

  • 1 x Lemsip Max Cold & Flu Decongestant Hot Drink Lemon 10 Pack
  • A total of 10 sachets only
  • Effective multi-symptoms relief
  • Helps loosen and clear chest congestion
  • Effective on blocked and runny nose
  • Effective for headaches, body aches and pains
  • Expiry: Minimum 3-6 months from purchase. Please see label for more info
Delivery Information

*Free shipping is available on orders over $100 or $9.95 for orders below $100.

We want you to be 100% satisfied with your purchase, contact our customer care team if there are any problems with your order.

*T&Cs and exclusions apply.